Alert archive / Idaho / Wind Chill Advisories in 2006
Wind Chill Advisory 2, NWS Missoula, MT
NWS Missoula, MT issued this wind chill advisory at Feb 17, 2006, 2:07 AM PST for Clearwater County, Idaho County, Idaho. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2006, 2:07 AM PST (10:07 UTC)
- Expired
- Feb 17, 2006, 8:21 AM PST
- In force
- 6 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID
The radar
The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 171007 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 307 AM MST FRI FEB 17 2006 IDZ005>008-171800- /O.CAN.KMSO.WW.Y.0002.000000T0000Z-060217T1500Z/ /O.NEW.KMSO.WC.Y.0002.060217T1007Z-060217T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 207 AM PST FRI FEB 17 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. WIND CHILL READINGS OF 10 TO 20 BELOW ZERO WILL BE COMMON OVER NORTH CENTRAL IDAHO THIS MORNING. ARCTIC AIR IS MOVING INTO THE AREA AND COMBINED WITH BREEZY EAST AND NORTHEAST WINDS WILL PRODUCE VERY COLD WIND CHILL READINGS. THE SNOW HAS DIMINISHED ACROSS THE AREA. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MTZ001-171115- /O.CAN.KMSO.WC.Y.0001.000000T0000Z-060217T1200Z/ KOOTENAI/CABINET REGION- 307 AM MST FRI FEB 17 2006 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND CHILL ADVISORY. ALTHOUGH TEMPERATURES CONTINUE TO FALL THIS MORNING...THE WINDS HAVE DECREASED BELOW 5 MPH ACROSS THE KOOTENAI AND CABINET REGIONS THIS MORNING. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$ IDZ009-010-171800- /O.UPG.KMSO.WC.Y.0001.000000T0000Z-060217T1800Z/ /O.EXA.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 307 AM MST FRI FEB 17 2006 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILL READINGS OF 20 TO 30 BELOW ZERO IS EXPECTED TO CONTINUE THIS MORNING. THE COMBINATION OF TEMPERATURES FALLING INTO THE SINGLE DIGITS TO LOWER TEENS BELOW ZERO AND EAST TO SOUTHEAST WINDS OF 10 TO 15 MPH WILL PRODUCE VERY LOW WIND CHILL VALUES. THEREFORE THE WIND CHILL ADVISORY HAS BEEN UPGRADED TO A WIND CHILL WARNING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ002-003-171800- /O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 307 AM MST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... DANGEROUS WIND CHILL READINGS OF 35 TO 45 BELOW ZERO IS EXPECTED TO CONTINUE THROUGH THIS MORNING. WITH TEMPERATURES IN THE TEENS TO LOWER TWENTIES BELOW ZERO COMBINED WITH EAST TO NORTHEAST WINDS OF 10 TO 15 MPH WITH LOCAL GUSTS TO 25 MPH...WIND CHILL READINGS WILL CONTINUE TO BE DANGEROUS THIS MORNING. WINDS WILL CONTINUE TO DECREASE THIS MORNING...REDUCING THE THREAT. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ004>006-043-171800- /O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/ LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 307 AM MST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... DANGEROUS WIND CHILL READINGS OF 25 TO 35 BELOW ZERO...LOCALLY AS LOW AS 45 BELOW ZERO NEAR THE CONTINENTAL DIVIDE IS EXPECTED TO CONTINUE THROUGH THIS MORNING. WITH TEMPERATURES IN THE LOWER TEENS TO MIDDLE 20S BELOW ZERO COMBINED WITH EAST TO NORTHEAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH...WIND CHILL READINGS WILL CONTINUE TO BE DANGEROUS. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ MTZ007-171800- /O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/ BUTTE/BLACKFOOT REGION- 307 AM MST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... DANGEROUS WIND CHILL READINGS OF 30 TO 40 BELOW ZERO CAN BE EXPECTED THIS MORNING. WITH TEMPERATURES IN THE MIDDLE TEENS TO NEAR 30 BELOW ZERO COMBINED WITH EAST TO NORTHEAST WINDS OF 10 TO 20 MPH...WIND CHILL READINGS WILL CONTINUE TO BE DANGEROUS. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$
1 follow-up statement
000 WWUS45 KMSO 171621 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 921 AM MST FRI FEB 17 2006 IDZ009-010-MTZ002>007-043-171730- /O.CAN.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 921 AM MST FRI FEB 17 2006 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND CHILL WARNING. ALTHOUGH TEMPERATURES REMAIN BITTERLY COLD THIS MORNING...WIDESPREAD WINDS HAVE DECREASED TO BELOW 10 MPH. THEREFORE THE WIND CHILL WARNING HAS BEEN CANCELLED. SOME LOCALIZED AREAS...MAINLY NEAR CANYONS...WILL CONTINUE HAVE WINDS OF 10 TO 20 MPH CREATING WIND CHILLS OF 15 TO 25 BELOW ZERO THROUGH THIS AFTERNOON. $$ IDZ005>008-171730- /O.CAN.KMSO.WC.Y.0002.000000T0000Z-060217T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 821 AM PST FRI FEB 17 2006 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND CHILL ADVISORY. ALTHOUGH TEMPERATURES REMAIN BITTERLY COLD THIS MORNING...WIDESPREAD WINDS HAVE DECREASED TO BELOW 10 MPH. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. SOME LOCALIZED AREAS...MAINLY NEAR CANYONS...WILL CONTINUE HAVE WINDS OF 10 TO 20 MPH CREATING WIND CHILLS OF 15 TO 25 BELOW ZERO THROUGH THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 2:01 AM PST, 6 minutes earlier.
Area forecast discussion, Feb 17, 2:01 AM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
301 AM MST FRI FEB 17 2006
.SHORT TERM...ARCTIC AIRMASS ENTRENCHED OVER WESTERN MONTANA AND
IS BEGINNING TO SPILL INTO NORTH CENTRAL IDAHO. DECENT GRADIENT
REMAINS OVER A GOOD PORTION OF NORTH CENTRAL IDAHO AND WESTERN
MONTANA THIS HOUR. THE EXCEPTION IN KOOTENAI/CABINET REGION WHERE
WINDS HAVE DECREASED DRAMATICALLY. TEMPERATURES CONTINUE TO
FALL...BUT WITH WINDS LESS THAN 5 MPH...WIND CHILLS ARE NO LONGER
IN THE DANGER ZONE. HAVE THEREFORE CANCELLED THE ADVISORY FOR THAT
LOCATION. REMAINDER OF THE FORECAST AREA WILL REMAIN UNDER WIND
CHILL WARNINGS AND ADVISORIES THROUGH THIS MORNING. STALLED ARCTIC
FRONT ACROSS SOUTHERN CLEARWATER MOUNTAINS...NORTHERN LEMHI COUNTY
AND SOUTHWEST MONTANA IS KEEPING SOME SCATTERED SNOW SHOWERS GOING
THIS MORNING...HOWEVER ACCUMULATIONS HAVE BEEN LESS THAN 2 INCHES.
AS SUCH HAVE OPTED TO REPLACE THE WINTER WEATHER ADVISORY WITH A
WIND CHILL ADVISORY IN THE CLEARWATER MOUNTAINS AND OROFINO/GRANGEVILLE
AND LOWER HELLS CANYON REGIONS THIS MORNING. COLD AND WIND WILL BE
THE PROBLEMS OF THE FORECAST FOR THE NEXT SEVERAL DAYS. A PRESSURE
GRADIENT FROM MISSOULA SOUTH WILL KEEP DECENT EAST TO NORTHEAST
WINDS GOING. TEMPERATURES WILL MODERATE SOME...BUT WIND CHILL
ADVISORIES WILL LIKELY BE EITHER EXTENDED OR RE-ISSUED FOR TONIGHT
AND EARLY SATURDAY. ONLY REAL CHANGE IN THE GOING FORECAST WAS TO
ADD SOME SLIGHT CHANCE SNOW ALONG THE GLACIER REGION
SATURDAY/SATURDAY NIGHT AS GFS MODEL ADVERTISING SOME ENERGY
MOVING DOWN IN COLD NORTHERLY FLOW. WITH SUCH A COLD AIRMASS IN
PLACE...CAN NOT RULE OUT SOME LIGHT SNOW FLURRIES WITH THIS
FEATURE.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...FEW CHANGES TO PREVIOUS
FORECAST AS ONLY MINOR MODEL CHANGES NOTED FROM PREVIOUS MODEL RUNS.
THEREFORE...RELATIVELY HIGH CONFIDENCE IN OVERALL FORECAST DUE TO
RUN-TO-RUN MODEL CONSISTENCY. UPPER-LEVEL PATTERN CHANGE EXPECTED TO
BEGIN SUNDAY NIGHT WITH FLOW BECOMING NORTHWESTERLY AND MOIST AND
REMAINING THAT WAY THROUGH THURSDAY. THIS FLOW REGIME TYPICALLY
PRODUCES MOUNTAIN SNOW ENHANCEMENT WITH NORTH-SOUTH ALIGNED VALLEYS
REMAINING IN A DRIER SHADOW. THE MAIN FORECAST CHALLENGE IS THE
TEMPERATURE FORECAST...AND WHETHER-OR-NOT MID-LEVEL WINDS WILL MIX
COLD AIR OUT OF VALLEY LOCATIONS. CURRENT FORECAST MIXES VALLEYS OUT
BY TUESDAY.
&&
.AVIATION...WITH ARCTIC AIRMASS IN PLACE...MAIN IMPACT WILL BE
BREEZY SURFACE EAST AND NORTHEAST WINDS TODAY ACROSS NORTH CENTRAL
AND IDAHO AND PORTIONS OF WESTERN MONTANA. LOCATIONS AFFECTED WILL
BE MISSOULA AND SALMON TERMINALS. REMAINDER OF AREA NO IMPACTS TO
AVIATION EXPECTED. PLEASE SEE APPROPRIATE TAFS AND TWEBS FOR
DETAILS.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WIND CHILL WARNING UNTIL 11 AM FRIDAY FOR WEST GLACIER REGION...
FLATHEAD/MISSION VALLEYS...LOWER CLARK FORK REGION...
MISSOULA/BITTERROOT VALLEYS...BITTERROOT/SAPPHIRE MOUNTAINS...
BUTTE/BLACKFOOT REGION...POTOMAC/SEELEY LAKE REGION.
ID...WIND CHILL ADVISORY UNTIL 11 AM FRIDAY FOR THE CLEARWATER
MOUNTAINS...OROFINO/GRANGEVILLE REGION...LOWER HELLS
CANYON/SALMON RIVER REGION.
WIND CHILL WARNING UNTIL 11 AM FRIDAY FOR LEMHI COUNTY.
&&
SHORT TERM...MEAD
LONG TERM...MWJ
AVIATION...MWJHazardous weather outlook, Feb 16, 7:05 PM PST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 805 PM MST THU FEB 16 2006 MTZ003-005-007-171200- FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS- BUTTE/BLACKFOOT REGION- 805 PM MST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. GTFWSWMSO /WWUS45 KMSO/ .DAY ONE...THIS AFTERNOON AND TONIGHT COLD TEMPERATURES IN COMBINATION WITH GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS WIND CHILL READINGS WILL CONTINUE TO EXIST FRIDAY MORNING. A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL READINGS ARE STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW. MTZ002-004-006-043-171200- WEST GLACIER REGION-LOWER CLARK FORK REGION- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 805 PM MST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. GTFWSWMSO /WWUS45 KMSO/ .DAY ONE...THIS AFTERNOON AND TONIGHT COLD TEMPERATURES IN COMBINATION WITH GUSTY WINDS WILL PRODUCE DANGEROUS WIND CHILL READINGS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUS WIND CHILL READINGS WILL CONTINUE TO EXIST FRIDAY MORNING. A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL READINGS ARE STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW. MTZ001-171200- KOOTENAI/CABINET REGION- 805 PM MST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WIND CHILL ADVISORY IN EFFECT UNTIL 5AM MST FRIDAY MORNING. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. GTFWSWMSO /WWUS45 KMSO/ .DAY ONE...THIS AFTERNOON AND TONIGHT FALLING TEMPERATURES AND OCCASIONAL GUSTY WINDS WILL CAUSE WIND CHILL READINGS TO FALL TO 10 TO 20 BELOW ZERO THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM TEMPERATURES WELL BELOW ZERO. MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW. IDZ005>008-171200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 705 PM PST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM PST FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ARCTIC COLD FRONT WILL PUSH OVER THE AREA OVERNIGHT. SNOWFALL WILL INCREASE...ALONG WITH INCREASING WINDS AND WIND CHILL READINGS FALLING TO 10 TO 20 BELOW ZERO LATER TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM TEMPERATURES WELL BELOW ZERO FRIDAY NIGHT. MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW. IDZ009-010-171200- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 805 PM MST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WIND CHILL ADVISORY IN EFFECT UNTIL 11AM MST FRIDAY MORNING. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. GTFWSWMSO /WWUS45 KMSO/ .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF LIGHT SNOW WILL DEVELOP TONIGHT WITH GUSTY WINDS POSSIBLE OVER THE HIGHER ELEVATIONS. THESE CONDITIONS MAY CAUSE REDUCED VISIBILITY IN BLOWING SNOW OVER THE PASSES. WINDS AND COLD TEMPERATURES WILL ALSO PRODUCE DANGEROUS WIND CHILL VALUES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE STRONG ARCTIC COLD FRONT WILL PUSH SOUTHWARD INTO LEMHI COUNTY FRIDAY MORNING. THE THREAT OF BLOWING SNOW MAY DEVELOP FRIDAY. STRONG GUSTY WINDS AND COLD TEMPERATURES WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILL READINGS UNTIL WINDS DIMINISH IN THE LATE MORNING. A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION LATE FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL READINGS ARE STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY. LATE TUESDAY INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING THE POSSIBILITY OF ACCUMULATING SNOW. weather.gov/missoula
Nearby
Wind Chill Advisories in Idaho, 2006Every wind chill advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.